RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 239, Number 4, Pages 793–796 (Mi dan41630)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The convergence of multipoint Padé approximants for functions of Stieltjes type

G. López

Lomonosov Moscow State University

Full text: PDF file (394 kB)

Bibliographic databases:
UDC: 517Ю53
Presented: Ю. В. Прохоров
Received: 08.12.1977

Citation: G. López, “The convergence of multipoint Padé approximants for functions of Stieltjes type”, Dokl. Akad. Nauk SSSR, 239:4 (1978), 793–796

Citation in format AMSBIB
\Bibitem{Lop78}
\by G.~L\'opez
\paper The convergence of multipoint Pad\'e approximants for functions of Stieltjes type
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 239
\issue 4
\pages 793--796
\mathnet{http://mi.mathnet.ru/dan41630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0492293}


Linking options:
  • http://mi.mathnet.ru/eng/dan41630
  • http://mi.mathnet.ru/eng/dan/v239/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. López Lagomasino, “Conditions for convergence of multipoint Padé approximants for functions of Stieltjes type”, Math. USSR-Sb., 35:3 (1979), 363–376  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:14
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019